# SDR IPXA2018100534698

- Difficulty date: September 13, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 78,480 hours, 15,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: AGA71705
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SUPPORT BEAM WAS CORODED AT BS 1841 AND BETWEEN LBL 13 TO 23.  REPAIRED THE SUPPORT BEAM IAW EA 011-5320-01-A7463, REV I/R, AND EO MD11-5320-70153-A.  MAJOR.
